# SDR VNAA2019083011101

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 36,316 hours, 35,296 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  THE CREW RECEIVED A FLAPS FAIL AT 40 DEGREES.   DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT INCIDENT. CLEARED INHIBITS AND C/W ELECTRICAL EXTENSION AND RETRACTION OF FLAP/SLAT SYS IAW AMM 27-52-00-864-801/802. OPS CHECK GOOD AT THIS TIME.
